# SDR DALA2025051503773

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK LEFT INBOARD @ LOCATION FR22 HAS CORROSION. REMOVED AND REPLACED NEW SEAT TRACK AT FWD L/H I/B FR22 IAW A220 ASRP 51-42-21,51-40-11, JOB COMPLETED. (LP# 0966229)
